# SDR UIEA2012020100037

- Difficulty date: January 24, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 51,419 hours, 7,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS720 TENSION TIE FWD CHANNEL 6 EA FASTENER HOLE FOUND CRACKED; 0.125", 0.060", 0.030, 0.030, 0.040, 0.040.  TENSION TIE FWD CHANNEL REPAIRED IAW SRM 53-20-30, REPAIR 1, FIG 201.
